Close
Results 1 to 15 of 15
  1. #1
    Phen Newbie liem12's Avatar
    Join Date
    Feb 2009
    Posts
    7
    Photos
    View albums

    Default Did anyone feel sick when they first started taking Phentermine?

    I am just wondering today is my first day taking the pill, and I just feel a little weird, I am not sure if it is all in my head or what, I was very nervous to start taking the pill.

    Thanks!

  2. Advertising
    advertising
     

  3. #2
    Phen Newbie
    Join Date
    Mar 2009
    Posts
    1
    Photos
    View albums

    Default

    I started about 2 weeks ago and felt kind of spacey the first day and a little on the second but after that it went away...good luck

  4. #3
    Silver Phenster mommax3's Avatar
    Join Date
    Mar 2009
    Location
    Alabama
    Posts
    124
    Photos
    View albums

    Default

    I just started mine today as well. I only took half a pill. I don't really feel weird but as I was sitting here talking to my husband, I asked him if I was talking alot. He said a little. I am not jittery or anything though.
    Michelle

    SW 229 started phen 3/9
    CW 186

    STARTING OVER: 3/9/10
    SW: 201
    CW: 188


    GW 149





  5. #4
    Silver Phenster whyme's Avatar
    Join Date
    Mar 2008
    Location
    Mississippi
    Posts
    137
    Photos
    View albums

    Cool It's normal!

    It is a normal thing! I felt the same way! I still have days that I feel jittery. I eat something and that helps me sometimes. You will be ok.
    Every Saint has a past, but every sinner has a future.

  6. #5
    Bronze Phenster
    Join Date
    Jan 2009
    Posts
    23
    Photos
    View albums

    Default

    I started last month and I had a horrible headache and was nauseated for the first couple of days. I think it just takes a few days for your body to adjust to it. I haven't had a problem since then. Hang in there!!!
    SW 200 (Feb. 5)
    St Paddy's Goal 185 I made it!!!!
    GW 160 :eatnphen1:


    [FONT="Palatino Linotype"]"Never, never, never quit." -Winston Churchill

    194 2/15/09 Off Phen for 2 days sick
    193 2/22/09
    189 3/1/09
    189 3/8/09:thinking:
    185 3/15/09

  7. #6
    Phen Newbie
    Join Date
    Mar 2009
    Posts
    6
    Photos
    View albums

    Default

    Do you still drink coffee? Maybe the coffee in combination with the pill is too much?

  8. #7
    Diamond Phenster alykat06's Avatar
    Join Date
    Jul 2008
    Location
    Elkton, Maryland
    Posts
    4,702
    Photos
    View albums

    Default

    What kind of pill and how many mg are you taking? Also when are you taking it? Sometimes when phen is not taken right you can get sick. Make sure you take phen 2 hours before or 2 hours after eating for your stomach to absorb the pill correctly. Also if your taking a capsule I recommend taking it 2 hours before eating, I got sick taking it 2 hours after eating, but had no issues taking it before eating. Hope this helps.
    2/02/14 - Started phen again 285 lbs
    4/4 - 271 -14 lbs



    Diamond phenster, active poster 2008-10. Hlost 45 lbs, 100 lbs, and need to lose 80 lbs this time. I have had 2 beautiful boys. 7/24/10+8/30/14. Working momma trying to get my body and mind back to a good health!

  9. #8
    Phen Newbie liem12's Avatar
    Join Date
    Feb 2009
    Posts
    7
    Photos
    View albums

    Default

    Thank you so much for everyone replys I am taking the blue pill with the little specks on it, I am taking the 37.5, I take it in the morning while I am eating breakfast is that correct?? yesterday i just felt kindy weird and I was a little scaried, but I guess I just have to get use to it.


    Thanks again,

    Jennifer

  10. #9
    Bronze Phenster drekaed's Avatar
    Join Date
    Feb 2009
    Location
    CA
    Posts
    58
    Photos
    View albums

    Default

    I started a week and a half ago. Taking 37.5 in the morning just like you. Felt a little jittery first day but it got better towards the end of the day and the next day it was a lot better. Now I don't notice anything. It will go away, don't worry. I was scared to take it too from reading all the side effects but everything is going okay. I am even down 13 pounds! (the plus)
    Last edited by drekaed; March 10th, 2009 at 11:20 AM. Reason: mispelling


    Started Phen 2/26/09 weighing 343
    3/5/0 - 327
    3/17/09 - 320
    3/26/0 - 318 w/TOM
    Bye Bye TOM 3/30/09- 313
    4/29/09 - 302
    5/3/09 -298
    6/4/09 - 294
    6/9/09 - 290
    7/16/09 - 277

    Short term goal 250 by Sept. 1




    Teachers Rock!!!

  11. #10
    Silver Phenster hat-lady's Avatar
    Join Date
    Dec 2008
    Posts
    382
    Photos
    View albums

    Default

    I was told by the doc to take at least 1/2 hour before I eat in the morning.

  12. #11
    Diamond Phenster alykat06's Avatar
    Join Date
    Jul 2008
    Location
    Elkton, Maryland
    Posts
    4,702
    Photos
    View albums

    Default

    your probably getting sick because your taking it with breakfast, you should take phen on an empty stomach. Try taking it 2 hours before or 2 hours after eating.
    2/02/14 - Started phen again 285 lbs
    4/4 - 271 -14 lbs



    Diamond phenster, active poster 2008-10. Hlost 45 lbs, 100 lbs, and need to lose 80 lbs this time. I have had 2 beautiful boys. 7/24/10+8/30/14. Working momma trying to get my body and mind back to a good health!

  13. #12
    Gold Phenster Sammy1399's Avatar
    Join Date
    Feb 2009
    Location
    Glendale, Arizona
    Posts
    511
    Photos
    View albums

    Thumbs up Good info,trust me

    Quote Originally Posted by alykat06 View Post
    your probably getting sick because your taking it with breakfast, you should take phen on an empty stomach. Try taking it 2 hours before or 2 hours after eating.
    I agree with alykat. When I first started Phen, I had the same issues. I asked the question and she told me to do the same thing and it worked like magic, lol! I didn't get sick once I started it the way she explained. Also, in the very beginning when I wasnt hungry at all, I fell short on my calories and the next day when I took my Phen, I felt nauseous. So for me, I eat then take my phen two hours later. Listen to Alykat, trust me, she knows her stuff!

    "Today happened the way it did, so that tomorrow could happen the way it should"[/B]








    1st WI 2/2/09-190
    2nd WI 2/18/09-177
    WI at home 2/22/08-175
    3rd WI 3/2/09-172
    WI at gym 3/16/09-169
    WI at gym 3/26/09-165
    WI at gym 4/9/09-163 No longer taking Phen
    WI at gym 4/20/09-159.5
    WI 5/9/09-155

    10 more lbs to goal!

  14. #13
    Bronze Phenster angellover1025's Avatar
    Join Date
    Mar 2009
    Posts
    12
    Photos
    View albums

    Default

    I just stared 4 days ago and I feel NOTHING. I dont' even feel like I have taken a pill. I think I would rather feel some sort of side effect rather than nothing at all because then you at least know it's working. I hope you start feeling better though!

  15. #14
    Phen Newbie
    Join Date
    Mar 2009
    Posts
    5
    Photos
    View albums

    Default

    i began taking phen on 3 7 09 and the first day i was bloated to the max and i had jitters.i'm only on half a pill cause the dr. prescribed it for that amount cause i have diabetes.the next 2 days i had a light headache but it went away and most people say they stay constipated well i'm regular everyday more than once and
    my stomach stays sick every time i take the pill along with gas and burping and sometimes heartburn too.it makes my stomach so sick at times i have to half the half a pill.

  16. #15
    Phen Newbie
    Join Date
    Jan 2013
    Posts
    4
    Blog Entries
    1
    Photos
    View albums

    Default

    Hi,

    Thanks for sharing. I have been on phentermine for three days now. I didn't have side effects for the first two days, apart from thirst, but yesterday I was so nauseous that i went to bed for a couple of hours. (Unfortunately, I won't be able to do that at works .) Everything made me nauseous. I make jewelry. I went to my toolbox to get something, and the smell of the metal was overbearing, something that has never happened before.

    I want to lose the weight I've gained over the past five years--i've been so disparing of it not having been successful on WW, Jeny Craig, no carbs. I gained more weight, after i quit--early onm which, i know is typica of yo yo dieting.

    I'm sticking with phetermine. I'm amazed at how I'm no longer tempting by things at the grocery store that i would buy and eat on the way home. I've already lost 4 lbs, and other peoples stories of great weight loss have been very encouraging. I'll just have to learn to handle the side effects.

    Take care,

    JTM

Similar Threads

  1. phentermine 30 mg i am new feel very sick
    By Lilly-skinny? in forum New Members
    Replies: 3
    Last Post: December 30th, 2008, 08:35 PM
  2. Replies: 5
    Last Post: March 17th, 2007, 04:54 AM
  3. Just started taking Phentermine
    By hopperar in forum My Experience with Phentermine
    Replies: 1
    Last Post: February 1st, 2006, 10:34 AM
  4. *sigh* The first time since I started taking Phen that I feel normal
    By crumpet in forum My Experience with Phentermine (Year 2003)
    Replies: 1
    Last Post: December 4th, 2003, 09:47 AM
  5. JUST STARTED TAKING PHENTERMINE NEED HELP
    By BENZ in forum My Experience with Phentermine (Year 2003)
    Replies: 3
    Last Post: November 5th, 2003, 02:50 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •